Hyland’s Teething Tablets And Gels May Be Linked To Side-Effects In Infants: Lethargy, Vomiting, Seizures, Death

FDA Investigates Whether Teething Tablets Could be Linked to 10 Infant Deaths

As the FDA looks into whether homeopathic teething tablets and gels manufactured by Hyland’s are responsible for the deaths of 10 infants along with hundreds of other reported adverse events, the products have been removed from many retailers’ shelves nationwide. In a September 30, 2016 announcement, the safety regulator recommended against using the tablets and gels to sooth discomfort associated with teething, noting that “Homeopathic teething tablets and gels have not been evaluated or approved by the FDA for safety or efficacy.” The FDA is investigating the issue, including testing product samples to determine whether these products pose a risk to children.

If you or a loved one used Hyland’s teething tablets or gel on your baby and your baby experienced adverse side-effects, please contact us by filling out the webform so we can confidentially discuss the legal options available to you.

Contact Us